Florida, 2015Tornado and Damaging Winds in Florida, April 19, 2015
April 19, 2015 · NWS JAX · 12 events in 6 counties and zones
A warm front lifted north of the Altamaha River Basin in advance of an approaching cold front and parent upper level trough pushing downstream of the MS river valley. Modest instability and shear was in place with supported scattered severe storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front lifted north of the Altamaha River Basin in advance of an approaching cold front and parent upper level trough pushing downstream of the MS river valley. Modest instability and shear was in place with supported scattered severe storms. A waterspout was observed on Sante Fe Lake in Alachua County, but dissipated before making landfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 19, 12:27 PM EST, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 19, 12:27 PM EST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
127 PM EDT SUN APR 19 2015
...TORNADO WATCH TIL 8PM I-10 CORRIDOR NORTHWARD...
...POTENTIAL FOR A FEW STRONG/SEVERE STORMS AGAIN MONDAY...
.NEAR TERM...THROUGH TONIGHT...
WATER VAPOR SHOWING AN IMPRESSIVE SHORTWAVE THAT WILL MOVE
EASTWARD TOWARD AND OVER FORECAST AREA THROUGH THIS EVENING. BAND
OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL ACCOMPANY WAVE THIS
AFTERNOON. SUFFICIENT INSTABILITY AND DEEP-LAYER SHEAR AHEAD OF
SYSTEM TO SUPPORT A FEW STRONG OR SEVERE STORMS EMBEDDED WITHIN
THE LINE...MAINLY BOWING LINE SEGMENTS WITH DAMAGING WIND
POTENTIAL...THOUGH AN ISOLATED TORNADO IS ALSO POSSIBLE. IN
ADDITION...STARTING TO SEE CONVECTION BREAK OUT AHEAD OF SYSTEM
OVER OUR WRN COUNTIES. GIVEN THE ENVIRONMENT IN PLACE...THERE IS
POTENTIAL FOR A FEW DISCRETE STRONG/SEVERE CELLS TO DEVELOP THIS
AFTERNOON. LATEST HRRR SUGGESTS THIS ACTIVITY COULD INTENSIFY AS
IT SPREADS NORTHEAST OVER THE NEXT FEW HOURS. TORNADO WATCH IS IN
EFFECT FOR AREAS FROM THE I-10 CORRIDOR NORTHWARD TIL 8PM.
BAND OF SHOWERS/STORMS WILL MOVE QUICKLY NORTH AND EAST ACROSS
FORECAST AREA BETWEEN 2PM AND 7PM...THEN MOVE OFFSHORE. LOW TEMPS
EXPECTED TO BE 68-70 MOST LOCATIONS.
SHORT TERM...MONDAY THROUGH TUESDAY NIGHT... FOR MONDAY...COLD
FRONT APPROACHES FROM THE NORTHWEST. MORE WESTERLY FLOW AT LOW AND
MID LEVELS BRINGS IN DRIER AIR...AND AS A RESULT THE MODELS
DEVELOP CONSIDERABLY LESS PRECIP COVERAGE MONDAY AFTERNOON
COMPARED TO THIS AFTERNOON. WILL MAINTAIN 30-40 POP FOR MONDAY
AFTERNOON. ONCE AGAIN SPC HAS SLIGHT RISK OF SEVERE STORMS OVER
OUR AREA...AND ONCE AGAIN WE SHOULD HAVE FAVORABLE COMBINATION OF
MODERATE CAPE AND SUFFICIENT DEEP LAYER SHEAR. LOW-LEVEL WINDS
WILL BE MORE SW AHEAD OF COLD FRONT...AND THIS WILL REDUCE
HELICITY...SO PRIMARY THREAT WILL BE STRONG WINDS. WARM AGAIN
MONDAY WITH HIGHS IN THE MID 80S ACROSS THE FORECAST AREA.
COLD FRONT MOVES ACROSS THE AREA LATE MONDAY NIGHT...WITH SOMEWHAT
COOLER DRIER CONDITIONS TUESDAY. CURRENT FORECAST HIGH TEMPS OF
UPPER 70S SE GA...AROUND 80 I-10 CORRIDOR...AND LOW 80S GNV/OCF
LOOKS FINE. COOLER NIGHT TUESDAY NIGHT WITH LOW TEMPS 55-60 ACROSS
THE AREA...EXCEPT LOW 60S COAST.
LONG TERM...WEDNESDAY THROUGH SUNDAY...
GIVEN THE HIGH IMPACT THREATS THROUGH MONDAY...DID NOT MAKE
SIGNIFICANT CHANGES TO THE MEDIUM RANGE GIVEN NOT MUCH
SIGNIFICANT CHANGE IN LATEST MODEL GUIDANCE. STILL EXPECT WEAK
SURFACE RIDGING AND ZONAL FLOW ALOFT THROUGH THE END OF THE
WORKWEEK...WITH SOME INCREASE IN TEMPS AS WELL AS SLIGHT CHANCES
FOR SHOWERS WITH SEA BREEZES. BETTER RAIN CHANCES MAY STILL COME
OVER WEEKENDD... THOUGH SOME UNCERTAINTY AS TO TRACK OF NEXT WEEK
SYSTEM AND WHERE THE MORE WIDESPREAD PRECIPITATION WILL END UP.
&&
.AVIATION...MAIN SQUALL LINE WELL WEST OF THE LOCAL FIELDS WITH
GAINESVILLE MOST LIKELY TO FEEL ITS IMPACT. EXPECT CONVECTION TO
MOVE IN THERE BETWEEN 19-21 UTC WITH CEILINGS IN THE 2.5 KFT RANGE.
THE COAST FIELDS FROM SAINT AUGUSTINE THROUGH THE JACKSONVILLE METRO
AREA TO SAINT SIMONS ISLAND SHOULD SEE A CONVERGENCE BETWEEN THE
DOMINANT SOUTHWESTERLY LOW LEVEL FLOW PATTERN AND THE DEVELOPING
ATLANTIC SEA BREEZE FRONT. EXPECT STRONG TO POSSIBLY SEVERE
CONVECTION TO FIRE UP ALONG THE ATLANTIC COAST WITH CEILINGS BETWEEN
2.5-5 KFT. THESE STORMS SHOULD PASS OFFSHORE THIS EVENING BY 23OO
UTC AS THE WEAKENING SQUALL LINE MAKES ITS RUN AT THE COAST.
&&
.MARINE....WINDS WILL GRADUALLY INCREASE AND VEER OUT AHEAD OF
APPROACHING COLD FRONT ALTHOUGH NO HEADLINES EXPECTED THRU MONDAY.
THE COLD FRONT CROSSES THE WATERS MONDAY NIGHT BRINGING A BRIEF
PERIOD OF CONDITIONS APPROACHING ADVISORY CRITERIA IN THE
OFFSHORE COMPONENT. SCATTERED TO NUMEROUS AFTERNOON AND EVENING
SHOWERS/TSMS THRU MONDAY... WITH STRONG WINDS POSSIBLE WITH THE
MORE INTENSE STORMS. HIGH PRESSURE QUICKLY BUILDS IN BEHIND THE
FRONT TUE WITH WIND/SEAS DECREASING FOR REMAINDER OF WEEK.
.RIP CURRENTS...MODERATE RISK THIS AFTERNOON...LOW RISK MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 85 60 77 / 30 30 20 10
SSI 69 82 65 75 / 30 30 20 10
JAX 69 85 64 79 / 30 30 20 10
SGJ 70 83 67 77 / 30 40 20 10
GNV 68 85 65 81 / 20 40 20 10
OCF 69 85 66 82 / 20 40 20 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
WOLF/SANDRIK/WALKER
Hazardous weather outlook, Apr 19, 12:03 PM EST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
103 PM EDT SUN APR 19 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-201715-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
103 PM EDT SUN APR 19 2015
...TORNADO WATCH IN EFFECT UNTIL 700 PM THIS EVENING FOR ALL OF
SOUTHEAST GEORGIA AND PORTIONS OF NORTH FLORIDA...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
TORNADO WATCH NUMBER 79 HAS BEEN ISSUED FOR A LARGE PART OF NORTH
FLORIDA AND ALL OF SOUTHEAST GEORGIA INCLUDING THE ADJACENT
COASTAL WATERS. THIS WATCH INCLUDES THE JACKSONVILLE METRO AREA.
A STRONG DISTURBANCE ALOFT MOVING TOWARDS OUR REGION WILL DEVELOP
A SQUALL LINE OF SHOWERS AND THUNDERSTORMS WHICH MOVE INTO INTERIOR
SOUTHEAST GEORGIA AND THE WESTERN SUWANNEE VALLEY BY THE EARLY TO
MID AFTERNOON HOURS AND ACROSS THE REMAINDER OF THE AREA DURING
MID TO LATE AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE ALONG THIS SQUALL LINE AS IT PROGRESSES THROUGH INLAND
SOUTHEAST GEORGIA AND ALONG THE INTERSTATE 10 CORRIDOR IN
NORTHEAST FLORIDA THROUGH THE LATE AFTERNOON HOURS. THE MAIN
CONCERNS FROM THIS ACTIVITY WILL BE DAMAGING WIND GUSTS...HAIL...
HEAVY DOWNPOURS...AND FREQUENT LIGHTNING STRIKES.
THERE IS A CONTINUED MODERATE RISK OF RIP CURRENTS AT THE AREA BEACHES
TODAY DUE TO A LINGER SWELL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
ISOLATED STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
ON MONDAY AFTERNOON AS A DISTURBANCE MOVES IN FROM THE GULF OUT
AHEAD OF AN APPROACHING COLD FRONT. HAIL...STRONG AND DAMAGING WINDS...
AND FREQUENT LIGHTNING WILL BE THE MAIN CONCERNS WITH THIS ACTIVITY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED IN AND NEAR THE WATCH AREA
INCLUDING ALL OF SOUTHEAST GEORGIA THE JACKSONVILLE METRO AREA AND
THE SUWANNEE VALLEY.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
SANDRIK
In the hours before
Local storm report, Apr 19, 1:48 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND DMG 5 WNW DOUGLAS 31.53N 82.93W
04/19/2015 COFFEE GA EMERGENCY MNGR
EM REPORTED DAMAGE TO AGRICULTURAL STRUCTURES OFF OF
SINKHOLE ROAD.
&&
KGUILLETLocal storm report, Apr 19, 1:51 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND DMG BROXTON 31.62N 82.89W
04/19/2015 COFFEE GA EMERGENCY MNGR
EM REPORTED MULTIPLE TREES DOWNED IN THE CITY OF BROXTON.
TIME ESTIMATED BY RADAR.
&&
KGUILLETSpecial weather statement, Apr 19, 2:00 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT SUN APR 19 2015
FLZ031-032-036-037-191945-
ALACHUA FL-BRADFORD FL-CLAY FL-PUTNAM FL-
300 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PUTNAM...
SOUTHEASTERN BRADFORD...SOUTHEASTERN ALACHUA AND SOUTHWESTERN CLAY
COUNTIES UNTIL 345 PM EDT...
AT 300 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCHELLE...OR 10 MILES NORTH OF CITRA...MOVING NORTHEAST AT 25 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
KEYSTONE HEIGHTS...MELROSE...HAWTHORNE...MELROSE LANDING...
ROCHELLE...GROVE PARK AND LOCHLOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2948 8212 2956 8226 2980 8207 2967 8188
TIME...MOT...LOC 1900Z 218DEG 20KT 2956 8217
ENYEDI
Special weather statement, Apr 19, 2:03 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EDT SUN APR 19 2015
FLZ021-022-030-031-035-036-040-192000-
ALACHUA FL-MARION FL-BRADFORD FL-GILCHRIST FL-UNION FL-COLUMBIA FL-
SUWANNEE FL-
303 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...SOUTHWESTERN BAKER...
NORTHWESTERN MARION...WESTERN BRADFORD...WESTERN ALACHUA...
GILCHRIST...WESTERN UNION AND SOUTHERN SUWANNEE COUNTIES UNTIL 400 PM
EDT...
AT 303 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LURAVILLE TO 8 MILES
SOUTHWEST OF ICHETUCKNEE SPRING TO NEAR FOWLERS BLUFF...AND MOVING
EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...LAKE CITY...TRENTON...BELL...WORTHINGTON SPRING...
ICHETUCKNEE SPRING...COLUMBIA...ALACHUA...HIGH SPRINGS...ARCHER...
FORT WHITE...WORTHINGTON SPRINGS...WELLBORN...GROVES...LURAVILLE...
UPLAND PINES...WINFIELD...PALESTINE COMMUNITY...PROVIDENCE AND
OBRIEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3032 8246 3014 8246 3014 8240 2945 8234
2945 8241 2948 8241 2948 8255 2954 8256
2953 8265 2956 8266 2958 8295 2962 8297
2975 8294 2976 8295 2989 8288 2989 8292
2996 8293 3008 8307 3012 8323 3014 8323
TIME...MOT...LOC 1903Z 250DEG 27KT 3013 8316 2989 8289 2944 8300
ENYEDILocal storm report, Apr 19, 2:05 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FUNNEL CLOUD BRISTOL 31.45N 82.21W
04/19/2015 PIERCE GA TRAINED SPOTTER
FUNNEL CLOUD REPORTED BY STORM SPOTTER.
&&
KGUILLETSpecial weather statement, Apr 19, 2:06 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 PM EDT SUN APR 19 2015
FLZ020>022-GAZ149-150-162-163-191945-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-CLINCH GA-ATKINSON GA-ECHOLS GA-
WARE GA-
306 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLUMBIA...HAMILTON...
NORTHERN SUWANNEE...ECHOLS...SOUTHERN ATKINSON...NORTHWESTERN WARE
AND CLINCH COUNTIES UNTIL 345 PM EDT...
AT 305 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF LAKELAND
TO NEAR LURAVILLE...AND MOVING EAST AT 35 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...HOMERVILLE...PEARSON...WILLACOOCHEE...JENNINGS...
WHITE SPRINGS...FARGO...ARGYLE...STATENVILLE...SUWANNEE SPRINGS...
SUWANNEE RIVER STATE PARK...DU PONT...WELLBORN...CROSSROADS...
BELMONT...BLUE SPRINGS...WINFIELD...SUWANNEE VALLEY AND COGDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3063 8314 3080 8313 3085 8309 3085 8301
3087 8297 3118 8297 3119 8305 3128 8303
3132 8306 3131 8253 3029 8246 3012 8322
3026 8325 3039 8317 3047 8324 3062 8327
3063 8331
TIME...MOT...LOC 1905Z 264DEG 31KT 3116 8305 3016 8320
ENYEDIThunderstorm Wind, Suwannee
- When
- April 19, 2:20 PM EST
- Where
- Suwannee County, 8.38 mi S of Lancaster
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.130, -83.180
Significant wind damage to trees with numerous power lines down.
Thunderstorm Wind, Alachua
- When
- April 19, 2:20 PM EST
- Where
- Alachua County, 2.75 mi SE of Campville
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 29.640, -82.090
Wind damage impacted a home and damaged the outdoor canopy. The cost of damage was unknown. The canopy was the only damage in the area. No tree damage was reported. The cost of damage was estimated for the event to be included in Storm Data.
Thunderstorm Wind, Putnam
- When
- April 19, 2:22 PM EST
- Where
- Putnam County, 1.93 mi ENE of Melrose
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.690, -82.040
Large tree limb blown down at Price Road and State Road 21.
Thunderstorm Wind, Putnam
- When
- April 19, 2:25 PM EST
- Where
- Putnam County, 1.93 mi ENE of Melrose
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 29.690, -82.040
A power line was blown down.
Thunderstorm Wind, Columbia
- When
- April 19, 3:00 PM EST
- Where
- Columbia County, 4.19 mi N of Ft White
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 29.980, -82.710
Trees were blown down across the southern end of the county. The time of damage was based on radar.
Thunderstorm Wind, Columbia
- When
- April 19, 3:10 PM EST
- Where
- Columbia County, 0.91 mi NW of Lake City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 30.190, -82.640
A couple of trees were blown down.
Thunderstorm Wind, Clay
- When
- April 19, 3:20 PM EST
- Where
- Clay County, 1.38 mi N of Hibernia
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 30.090, -81.700
Power lines were blown down.
Tornado, Suwannee
- When
- April 19, 3:30 PM EST to 3:33 PM EST
- Where
- Suwannee County, 8.73 mi S of Lancaster to 8.76 mi SSE of Lancaster
- Rating
- EF1
- Path length
- 3.63 mi
- Path width
- 60 yd
- Reported by
- Emergency Manager
- Coordinates
- 30.125, -83.181
Emergency management surveyed EF1 tornado damage in the Luraville area. The damage first began along 209th street then spread east-northeast toward 181st Drive. Extensive tree damage occurred and ranged from downed live oaks and twisted trunks with metal sheeting lofted into tree tops. The cost of damage was unknown.
Thunderstorm Wind, Duval
- When
- April 19, 3:35 PM EST
- Where
- Duval County, 0.91 mi NW of Sunbeam
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 30.210, -81.590
A tree was blown down on Old Kings Road.
Thunderstorm Wind, Duval
- When
- April 19, 3:41 PM EST
- Where
- Duval County, 2.74 mi SE of Hogan
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 30.250, -81.550
A spotter measured a 60 mph wind gust.
Thunderstorm Wind, Putnam
- When
- April 19, 3:45 PM EST
- Where
- Putnam County, 1.93 mi WSW of San Mateo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.590, -81.610
A tree was blown down at the intersection of Sweet Magnolia Street and White Oaks Trace.
Thunderstorm Wind, Duval
- When
- April 19, 3:55 PM EST
- Where
- Duval County, 0.6 mi E of Neptune Beach
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 30.300, -81.390
Winds were estimated between 50-60 mph.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Virginia, April 19 to 20, 20151 death · $50,000 · 13 events
- Tornadoes in South Carolina, April 19, 20152 injured · $205,000 · EF2 · 4 events
- Tornadoes and Flash Flooding in Alabama, April 19, 2015$1.2 million · EF1 · 29 events
- Tornadoes and Damaging Winds in Florida, April 19 to 20, 2015$149,000 · EF1 · 52 events
- Tornadoes and Damaging Winds in Georgia, April 19 to 20, 20152 injured · $170,000 · EF1 · 23 events
- Tornado and Hail in Arkansas, April 19, 2015$50,000 · EF1 · 52 events
- Tornado in Georgia, April 19, 2015EF2 · 1 event
- Tornado and Hail in Georgia, April 19 to 20, 2015$102,000 · EF1 · 13 events
- Hail and Damaging Winds in South Carolina, April 19 to 20, 2015$177,000 · 1 in hail · 21 events
- Tornado and Hail in Louisiana, April 19 to 21, 2015$80,000 · EF1 · 8 events
- Hail in Texas, April 19, 2015$75,000 · 3.5 in hail · 31 events
- Hail and Damaging Winds in Tennessee, April 19 to 20, 2015$74,000 · 65 kt wind · 26 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568574, 568577, 568581, 568575, 568578, 568579, 568576, 568585, 568580, 568583, 568582, 568584.